Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Wakefield, VA

April 15, 2007Northampton County, North Carolina; Greensville County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 15, 2007, 3:33 PM EDT for Northampton County, North Carolina; Greensville County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2007, 3:33 PM EDT (19:33 UTC)
Expired
Apr 15, 2007, 4:12 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

Counties Northampton County, NC, Greensville County, VA

The radar

The Norfolk radar (KAKQ), 73 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:42 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KAKQ 151934
SVRAKQ
NCC131-VAC081-152030-
/O.NEW.KAKQ.SV.W.0003.070415T1933Z-070415T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
333 PM EDT SUN APR 15 2007

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NORTHAMPTON COUNTY IN NORTHEAST NORTH CAROLINA...
  THIS INCLUDES THE CITY OF GARYSBURG...
  SOUTHERN GREENSVILLE COUNTY IN SOUTH CENTRAL VIRGINIA...
  THIS INCLUDES THE CITY OF DAHLIA...

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHWEST OF BARLEY...OR ABOUT 14 MILES WEST OF ROANOKE
  RAPIDS...AND MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARLEY AND GASTON BY 340 PM EDT...
  9 MILES NORTHWEST OF GARYSBURG BY 345 PM EDT...
  DAHLIA BY 350 PM EDT...
  CLARESVILLE BY 355 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL TO 
THE SIZE OF NICKELS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE. 
STAY AWAY FROM WINDOWS

PLEASE SUBMIT YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING 
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAAS NATIONAL WEATHER 
SERVICE IN WAKEFIELD AT...1...800...7 3 7...8 6 2 4.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEAST NORTH CAROLINA.

LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
      3648 7776 3651 7789 3655 7788 3655 7775
      3668 7752 3666 7750 3656 7736

$$

05
2 follow-up statements
000 
WWUS51 KAKQ 151953
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
352 PM EDT SUN APR 15 2007

NCC131-VAC081-152030-
/O.CON.KAKQ.SV.W.0003.000000T0000Z-070415T2030Z/
NORTHAMPTON NC-GREENSVILLE VA-
352 PM EDT SUN APR 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN GREENSVILLE AND NORTHWESTERN NORTHAMPTON COUNTIES...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR TURNERS CROSSROADS...OR ABOUT NEAR DAHLIA...MOVING
NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLARESVILLE...BRYANTS CORNER AND LANES CORNER BY 400 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND HAIL TO 
THE SIZE OF NICKELS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
NORTHEAST NORTH CAROLINA.

LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
      3648 7776 3651 7789 3655 7788 3655 7775
      3668 7752 3666 7750 3656 7736

$$

05
000 
WWUS51 KAKQ 152012
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT SUN APR 15 2007

NCC131-VAC081-152021-
/O.CAN.KAKQ.SV.W.0003.000000T0000Z-070415T2030Z/
NORTHAMPTON NC-GREENSVILLE VA-
411 PM EDT SUN APR 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GREENSVILLE AND
NORTHWESTERN NORTHAMPTON COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED SLIGHTLY AND MOVED NORTHEAST OF THE 
WARNING AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT 
SUNDAY EVENING FOR NORTHEAST NORTH CAROLINA.

LAT...LON 3656 7736 3639 7753 3645 7763 3647 7764
      3648 7776 3651 7789 3655 7788 3655 7775
      3668 7752 3666 7750 3656 7736

$$

MCNATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:29 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 15, 12:29 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
1229 PM EDT SUN APR 15 2007

.UPDATED...
SHRAS WITH A CHC OF TSRA FOR THIS AFTN...AS LO PRES MOVES ACRS SE
VA TO OFF THE VA/MD CST. WILL HAVE TO MONITOR SCNTRL/SE VA AND NE
NC CNTIES FOR POSSIBLE STRNG TO SVR TSRAS. ADJUSTED TEMPS ESPLY IN
THE WRN AND NRN AREAS.

.PREV DISCUSSION...
/ISSUED 340 AM EDT SUN APR 15 2007/

SHORT TERM /TODAY THROUGH MONDAY/...
DVLPG (SCNDRY) SFC LO PRES SET TO MV FM SW NC THROUGH FA...AND
REACH THE NRN MDATLC CST BY LTR TDA. AXIS OF RA FM ERN SHR...SW
INTO NCNTRL NC. THREAT FOR MOD/HVY RA ACRS FA SHIFTS FM W TO E
THIS MRNG...TO THE CST THIS AFTN/EVE...EVEN ISLTD T. WL NEED TO
MONITOR HIER MSTR (SFC DWPTS PSBLY REACHING THE LWR/MID 60S) MVG
NWD ALG CSTL PLN OF SC/NC NEXT SVRL HRS...WHICH COULD INCRS PSBLTY
OF ISLTD SVR. AVG QPF ARND 1 IN...HIER AMTS OF 2 TO MAYBE 3 IN
PSBL...ESP ERN HALF OF FA. DECIDED TO KP WND ADVSRY ALONG CSTL
SCTNS GOING TDY...ALBEIT A MARGINAL EVENT MAINLY DUE TO GUSTS AOA
40 MPH.

W/ LO PRES RMNG INVOF NRN MDATLC RGN TNGT THROUGH MON...XPCTG PD
OF MOD/STRNG SFC WNDS FM THE WNW. WL LIKELY NEED A WND ADVSRY
(MON) AS WDSPRD SPDS SHOULD AVG BTWN 25 TO 35 MPH...HIER GUSTS
GENLY ERN SXNS/NR CSTL SXNS. ALSO KPG AT LEAST CHC POPS ALL
AREAS...HIEST ON THE ERN SHR...W/ PSBL MSTR ON BACKSIDE OF NR
STNRY STM SYS.

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
RMNG COOLER THAN NRML W/ CONTD BRZY/WNDY CONDS MON NGT/TUE B4
IMPRVMNT FOR MIDWEEK. ANOTHER PTNTL SYS SWINGING THROUGH THE RGN
THU INTO FRI...B4 ANY BRK IN THE PTRN.

AVIATION /08Z-06Z/...
WDSPRD MVFG CIGS/VSBYS IN RAIN/FOG WITH LCL IFR CIGS XPCTD AS RAIN
MOVES E ACROSS FA TDY. GUSTY S TO SW WNDS WILL BECOME W THEN NW AS
STORM LIFTS NE. HARD TO TIME THUNDER AT ANY TAF SITE ATTM...SO JUST
WENT WIH CB ACROSS SERN TAF SITES.

MARINE...
LEFT CRNT HEADLINES AS IS...ONLY CHANGE WAS TO ADD GALE HEADLINE TO
SRN CHES BAY AND CURRITUCK SND AREAS MONDAY SINCE IT IS A HIGH
CONFIDENCE THIRD PRD GALE. XPCT CSTL WNDS TO INCRS TO GALE FORCE
THIS AS P GRDNT RAPIDLY TIGHTENS WITH DEEPENING SYSTM. SHUD SEE A
LULL IN WNDS AS LOW MOVES OVRHD...BUT THEN SPEEDS INCRS AGAIN ON
BACK SIDE OF SYSTM. GREATEST THREAT FOR GALE FORCE WNDS WILL BE LATE
TONITE THRU MON NITE AS CONTS TO DEEPEN AS ITS FORWARD SPEED SLOWS.

TIDES...
WITH SYSTM MOVING OFFSHORE TDY...TIME FRAME FOR ONSHORE FLOW ALONG
SRN DELMARVA COAST WIL BE LIMITED TDY...THUS TIDES NOT XPCTD TO BE A
PROBLEM IN SHORT TERM. CONCERN IS FOR BLOW OUT TIDES COME MONDAY /
MONDAY NITE AS TIDES PROGGED TO BE BTWN 1-2FT BELOW NRML. WILL LET
DAY SHIFT EVALUATE THE NEED FOR A LOW WATER ADVSRY THIS AFTRN.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR MDZ024-025.

     FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ021>025.

     COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     MDZ021>023.

NC...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ015>017-032-
     102.

     GALE WARNING FROM 7 AM TO 6 PM EDT MONDAY FOR NCZ102.

VA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR VAZ095-098>100.

MARINE...GALE WARNING UNTIL 6 PM EDT MONDAY FOR ANZ650-652-654-656-658.

     SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ630>633.

     GALE WARNING FROM 7 AM TO 6 PM EDT MONDAY FOR ANZ630>633.

&&

GINGRICH
Hazardous weather outlook, Apr 15, 2:33 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
233 PM EDT SUN APR 15 2007

ANZ652-654-656-658-161845-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
233 PM EDT SUN APR 15 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...
...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH   GALE WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MDZ021>023-161845-
DORCHESTER-WICOMICO-SOMERSET-
233 PM EDT SUN APR 15 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH   COASTAL FLOOD ADVISORY

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH
BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK.
THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 35 TO 45 MPH
WILL BE POSSIBLE.

AREAS NEAR THE CHESAPEAKE BAY AND ASSOCIATED TIDAL TRIBUTARIES CAN
EXPECT TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH
TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES
MAY BE NEEDED MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012>017-030>032-VAZ060-065>068-070-079>100-161845-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-PRINCE EDWARD-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-CHESTERFIELD-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
233 PM EDT SUN APR 15 2007

...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH
BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK.
THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 30 TO 40 MPH
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

MDZ024-025-161845-
INLAND WORCESTER-MARYLAND BEACHES-
233 PM EDT SUN APR 15 2007

...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH
BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK.
THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 35 TO 45 MPH
WILL BE POSSIBLE.

AREAS NEAR THE CHESAPEAKE BAY AND ASSOCIATED TIDAL TRIBUTARIES CAN
EXPECT TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH
TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES
MAY BE NEEDED MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ670-VAZ048-049-061>064-069-071>078-161845-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM 20 TO
40 NM-FLUVANNA-LOUISA-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-POWHATAN-
HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-
233 PM EDT SUN APR 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ...CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN
NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED INTO THIS EVENING.
RAINFALL WILL AVERAGE 1 TO 2 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH TUESDAY AFTERNOON...WITH
BELOW NORMAL TEMPERATURES CONTINUING MUCH OF THE UPCOMING WEEK.
THE STRONGEST WINDS WILL OCCUR ON MONDAY. WIND GUSTS 30 TO 40 MPH
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ650-161845-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
233 PM EDT SUN APR 15 2007

...GALE WARNING IN EFFECT UNTIL 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-NCZ102-161845-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-OUTER BANKS CURRITUCK-
233 PM EDT SUN APR 15 2007

...TORNADO WATCH 149 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 AM TO 6 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...CURRITUCK SOUND AND THE
NORTHERN OUTER BANKS OF NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

GINGRICH

In the hours before

Special weather statement, Apr 15, 9:33 AM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
933 AM EDT SUN APR 15 2007

MDZ022-024-025-VAZ099-151430-
ACCOMACK VA-INLAND WORCESTER MD-MARYLAND BEACHES MD-WICOMICO MD-
933 AM EDT SUN APR 15 2007

...HEAVY RAIN OVER THE EASTERN SHORE...

AT 931 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAIN FROM FROM NEAR SALISBURY TO NEAR
EXMORE...MOVING EAST AT 30 MPH. THE HEAVY RAIN WILL BE NEAR
OCEAN CITY AND CHINCOTEAGUE AROUND 950 AM EDT.

RAINFALL RATES OF UP TO AN INCH PER HOUR WILL CAUSE PONDING OF WATER
ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS. WIND GUSTS TO 40 MPH ARE EXPECTED WITH THE HEAVIEST
SHOWERS.

CULLEN
Special weather statement, Apr 15, 9:46 AM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
946 AM EDT SUN APR 15 2007

NCZ013>017-030>032-102-VAZ089>098-151500-
BERTIE NC-CAMDEN NC-CHESAPEAKE VA-CHOWAN NC-EASTERN CURRITUCK
NC-GATES NC-HERTFORD NC-ISLE OF WIGHT VA-JAMES CITY VA-NEWPORT
NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH VA-PASQUOTANK NC-PERQUIMANS
NC-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-VIRGINIA BEACH VA-WESTERN
CURRITUCK NC-YORK VA-
946 AM EDT SUN APR 15 2007

...MODERATE TO HEAVY RAIN MOVING THROUGH SOUTHEAST VIRGINIA AND
NORTHEAST NORTH CAROLINA...

AT 946 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAIN WITH A FEW THUNDERSTORMS FROM SURRY TO 15
MILES SOUTHWEST OF WINDSOR...OR FROM SURRY TO WILLIAMSTON...MOVING
EAST AT 40 MPH. THE MODERATE TO HEAVY RAIN WILL BE NEAR...
  HOG ISLAND GAME REFUGE AROUND 955 AM EDT...
  NEWPORT NEWS GOLF COURSE AROUND 1000 AM EDT...
  ORIANA AROUND 1005 AM EDT...
  POQUOSON AROUND 1010 AM EDT...
  PLUM TREE ISLAND REFUGE AROUND 1015 AM EDT...
  WOODVILLE AROUND 1020 AM EDT...

OCCASIONAL CLOUD TO GROUND LIGHTNING MAY OCCUR WITH EMBEDDED STORMS.

RAINFALL RATES OF UP TO ONE INCH PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND
FLOOD PRONE AREAS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE
HEAVIEST SHOWERS.

GINGRICH
Special weather statement, Apr 15, 2:30 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
230 PM EDT SUN APR 15 2007

VAZ065-066-079-151930-
BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA-
230 PM EDT SUN APR 15 2007

...STRONG THUNDERSTORMS MOVING INTO EASTERN VIRGINIA PIEDMONT...

AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 17 MILES SOUTHWEST OF SOUTH HILL...OR ABOUT 15
MILES NORTHWEST OF WARRENTON...MOVING NORTHEAST AT 55 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR BEECHWOODAND...BASKERVILLE AT 235 PM
EDT...SOUTH HILLAND...LA CROSSE AT 245 PM EDT...FORKSVILLE AT 250 PM
EDT...GILLS CORNERAND...BACONS FORK AT 255 PM EDT...DANIELTOWNAND...
BARROWS STORE AT 300 PM EDT.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY
RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

05
Special weather statement, Apr 15, 2:47 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
247 PM EDT SUN APR 15 2007

VAZ080-151915-
DINWIDDIE VA-
247 PM EDT SUN APR 15 2007

...STRONG THUNDERSTORMS MOVING INTO DINWIDDIE COUNTY...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTHEASTERN AMELIA COUNTY TO WEST CENTRAL
DINWIDDIE COUNTY...OR FROM MANNBORO TO 8 MILES EAST OF BLACKSTONE...
MOVING NORTHEAST AT 60 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...
CHURCH ROAD AROUND 255 PM EDT.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY
RAINFALL WITH THESE STORMS. PONDING OF WATER ON ROADWAYS AND
FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:28 PM EDTWind AdvisoryAKQBertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more31 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.